# SDR DALA2016100607203

- Difficulty date: October 5, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 118,945 hours, 17,069 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR INNER SURFACE DAMAGED.  REPAIRED IAW SRM 51-70-17 AND 52-80-02.
